MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ACTH; ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ACTH; ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM
Catalog Number 07026684190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable high results for 1 patient tested for elecsys acth (acth) on a cobas e 801 analytical unit.The acth results are allegedly high with no known cause, as the patient is asymptomatic (previously cushing's disease).The initial result was 118,000 pg/ml.The sample was repeated with various dilutions: x5: > 2000 pg/ml with a data flag, x10: >2000 pg/ml with a data flag, x20: >2000 pg/ml with a data flag, x40: >2000 pg/ml with a data flag, x75: 118,350 pg/ml, x100: 126,400 pg/ml.On (b)(6) 2025, a new sample was obtained, and the result was approximately 25,000 pg/ml.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).Sample material from the patient was received for investigation.The customer's high acth results were reproduced at the investigation site.Sample material from the patient was sent to an external laboratory and tested by the siemens method, where the acth was also extremely high (80,163 pg/ml).Interference testing using size exclusion chromatography (sec) was performed.No interference was found.Peptide mapping analysis of the sample fractions suggests the high elecsys acth results are consistent with an erroneous detection of a different peptide from the higher-level proopiomelanocortin (pomc) protein.

Brand Name
ELECSYS ACTH
Common Device Name
ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23905893
Report Number1823260-2025-05351
Device Sequence Number18633028
Product Code CKG
UDI-Device Identifier04015630939893
UDI-Public04015630939893
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K060585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026684190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETA; ESCITALOPRAM; ESTRADIOL; FISH OIL; FLUDROCORTIZONE; HYDROCORTISONE; PREDNISONE; PROBIOTICS; PSYLLIUM; SOLU-CORTEF; SOMATROPIN INJECTION; VITAMIN C
Patient Age65 YR
Patient SexFemale